# SDR SWAA2023010977412

- Difficulty date: December 1, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR PANEL 834DZ FWD BRACKET CRACKED<[01] REMOVED AND REPLACED BRACKET AT L2 DOOR PANEL 834DZ REF SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
